# SDR U5QA202506230155

- Difficulty date: June 23, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N264VR
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 16,623 hours, 12,695 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

POWER BRAKE CB POPPED UPON ENGINE START, ANTI SKID INOP ANNUNCIATOR ILLUMINATED, RESET. DID SAME THING AGAIN ON TAXI. RETURNED TO RAMP. NOTICE BRAKES WERE VERY WEAK. ABOUT 30 SECONDS AFTER, LO BRAKE PRESS ANNUNCIATOR CAME ON. ONLY EMERGENCY BRAKES AVAIALABLE. HYDRAULIC PUDDLE FOUND UNDER NOSE GEAR.  MX C/A: BLED BRAKES AND AT CUSTOMERS REQUEST PWR BRAKE CIRCUIT BREAKER WAS REMOVED AND REPLACED WITH NEW PN: S2899L15.0 IAW CESSNA CITATION MM 24-50-02
